# SDR DALA13028761806

- Difficulty date: June 11, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 48,038 hours, 11,292 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Damaged
- Location: Bs 955 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 955, REAR SPAR BULKHEAD WEB ATTACH STIFFENER FOUND TOOL MARKS AT STA 965, LBL 80. C/A LT BS 955, REAR SPAR BULKHEAD WEB ATTACH STIFFENER REPAIR ACCOMPLISHED AS EPR DL ER/A 513150-14AD REV ORIG.
